| Catalog Number |
L-70 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the circuit was primed before use to the patient, blood product leaked from the infusion set side.
Additional Manufacturer Narrative
E1 phone number: (b)(6).A product sample was received and is awaiting evaluation, investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H3: the device was received for evaluation.Visual and functional tests were performed, which found a leak was originating from the crack on the infusate line luer.The probable cause was due to unintentional external forces on the luer.